Translator Disclaimer
2016 Periodic Homogenization of Schrödinger Type Equations with Rapidly Oscillating Potential
Lazarus Signing
Afr. Diaspora J. Math. (N.S.) 19(2): 29-45 (2016).

Abstract

This paper is devoted to the homogenization of Shrödinger type equations with periodically oscillating coefficients of the diffusion term, and a rapidly oscillating periodic potential. One convergence theorem is proved and we derive the macroscopic homogenized model. Our approach is the well known two-scale convergence method.

Citation

Download Citation

Lazarus Signing. "Periodic Homogenization of Schrödinger Type Equations with Rapidly Oscillating Potential." Afr. Diaspora J. Math. (N.S.) 19 (2) 29 - 45, 2016.

Information

Published: 2016
First available in Project Euclid: 10 December 2016

zbMATH: 1352.35008
MathSciNet: MR3582113

Subjects:
Primary: 35B27, 35B40, 81Q05

Rights: Copyright © 2016 Mathematical Research Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.19 • No. 2 • 2016
Back to Top